Traveling Wave Solutions in a Reaction-Diffusion Epidemic Model
Sheng Wang,
Wenbin Liu,
Zhengguang Guo and
Weiming Wang
Abstract and Applied Analysis, 2013, vol. 2013, 1-13
Abstract:
We investigate the traveling wave solutions in a reaction-diffusion epidemic model. The existence of the wave solutions is derived through monotone iteration of a pair of classical upper and lower solutions. The traveling wave solutions are shown to be unique and strictly monotonic. Furthermore, we determine the critical minimal wave speed.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/216913.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/216913.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:216913
DOI: 10.1155/2013/216913
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().